# SDR SIMA20140417005

- Difficulty date: April 17, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 34,686 hours, 31,438 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Conditioner
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF MC FUEL IMBALANCE & MASTER WARNING FUEL 1 LOW LEVEL LIGHTS ILLUMINATED AS SOON AS THE GEAR RETRACTED.  RESET FUEL CONDITION UNIT IAW AMM 28-41-01, OPERATIONS CHECKED GOOD, FUEL INDICATOR OK.
